Anomalies in the transport properties of a disordered solid

Lambert, Colin (1984) Anomalies in the transport properties of a disordered solid. Physical review B, 29 (2). pp. 1091-1093. ISSN 0163-1829

Full text not available from this repository.


This paper points to the existence of new anomalies in the transport properties of a one-dimensional solid. The anomalies are associated with the period-(r>~2) marginally stable cycles of a key-phase recurrence relation. Standard perturbation theory diverges at these points and an alternative expansion about the periodic cycles is introduced. The low-order anomalies corresponding to r=2 and 3 are evaluated.

Item Type: Journal Article
Journal or Publication Title: Physical review B
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qc
Departments: Faculty of Science and Technology > Physics
ID Code: 58068
Deposited By: ep_importer_pure
Deposited On: 23 Oct 2012 00:23
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 16:55

Actions (login required)

View Item View Item